# SDR USAA2009020690294

- Difficulty date: February 2, 2009
- Submitted: February 6, 2009
- Operation: Air carrier
- Aircraft: N648AW
- Make and model: Airbus A320-232
- Aircraft serial: 770
- Aircraft time: 42,087 hours, 16,024 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53371112005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C8 - MAJOR REPAIR - CORROSION ON SEAT TRACK BETWEEN FR41 TO FR46 +17 INCHES, -Y1292.  REPLACED SEAT TRACK BETWEEN FR41 TO FR46 +17 INCHES, -Y1292 IAW A320 SRM 51-72-11.
